# SDR DALA2019031001547

- Difficulty date: March 10, 2019
- Submitted: March 10, 2019
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 72,750 hours, 53,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON FWD DOOR JAMB OF MLG RT SIDE. FWD DOOR JAMB OF MLG RT SIDE WAS REPAIRED PER ERA 576253-14 REV. ORIGINAL ( SECTION I TEMPORARY REPAIR) AND ETI-88-19-021 REV. 3. PERFORM SEC II PERMANENT REPAIR AT OR BEFORE 24 MONTHS AFTER INSTALLATION OF SECTION 1 UNDER LOG PAGE 0977605 PER ER/A 576253-14 REV ORIGINAL. (LP0977685)
